Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Going back to old-school - lithium. SLS

Posted by floatingbridge on October 16, 2009, at 18:59:52

In reply to Re: Going back to old-school - lithium., posted by SLS on October 16, 2009, at 8:27:01

Scott, I'm sorry to hear about your deterioration of mood and having to start abilify. Do you think a lower dose might be therapeutic and give you some of the benefits that seem negated at the higher dose (like weight gain). (My two cents worth.)

My best wishes for your renewed health and mood,

warmly,

fb

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:floatingbridge thread:904699
URL: http://www.dr-bob.org/babble/20091012/msgs/921178.html